American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] S. Bezuglyi and O. Karpel. Orbit equivalent substitution dynamical systems and complexity. Proc. Amer. Math. Soc. 142 (2014) 4155-4169.
Abstract, references, and article information   
View Article: PDF

[2] Clinton T. Conley and Benjamin D. Miller. An antibasis result for graphs of infinite Borel chromatic number. Proc. Amer. Math. Soc. 142 (2014) 2123-2133.
Abstract, references, and article information   
View Article: PDF

[3] Meirong Zhang, Zuohuan Zheng and Zhe Zhou. Semi-uniform sub-additive ergodic theorems for discontinuous skew-product transformations. Proc. Amer. Math. Soc. 141 (2013) 3195-3206.
Abstract, references, and article information   
View Article: PDF

[4] S. Bezuglyi, J. Kwiatkowski, K. Medynets and B. Solomyak. Finite rank Bratteli diagrams: Structure of invariant measures. Trans. Amer. Math. Soc. 365 (2013) 2637-2679.
Abstract, references, and article information   
View Article: PDF

[5] Howard Becker. Cocycles and continuity. Trans. Amer. Math. Soc. 365 (2013) 671-719.
Abstract, references, and article information   
View Article: PDF

[6] Adrian Ioana and Stefaan Vaes. Rigid actions need not be strongly ergodic. Proc. Amer. Math. Soc. 140 (2012) 3283-3288.
Abstract, references, and article information   
View Article: PDF

[7] Lewis Bowen. Every countably infinite group is almost Ornstein. Contemporary Mathematics 567 (2012) 67-78.
Book volume table of contents   
View Article: PDF

[8] Vadim A. Kaimanovich and Florian Sobieczky. Random walks on random horospheric products. Contemporary Mathematics 567 (2012) 163-183.
Book volume table of contents   
View Article: PDF

[9] Matthew Nicol and Tomas Persson. Smooth Livšic regularity for piecewise expanding maps. Proc. Amer. Math. Soc. 140 (2012) 905-914. MR 2869074.
Abstract, references, and article information   
View Article: PDF

[10] Adrian Ioana. W$^{*}$–superrigidity for Bernoulli actions of property (T) groups. J. Amer. Math. Soc. 24 (2011) 1175-1226. MR 2813341.
Abstract, references, and article information   
View Article: PDF

[11] Ionut Chifan and Adrian Ioana. On a question of D. Shlyakhtenko. Proc. Amer. Math. Soc. 139 (2011) 1091-1093. MR 2745659.
Abstract, references, and article information   
View Article: PDF

[12] Alexander S. Kechris. Induced representations and actions. Math. Surveys Monogr. 160 (2010) 203-205.
Book volume table of contents   
View Article: PDF

[13] Alexander S. Kechris. Semidirect products of groups. Math. Surveys Monogr. 160 (2010) 223-225.
Book volume table of contents   
View Article: PDF

[14] Alexander S. Kechris. Wiener chaos decomposition. Math. Surveys Monogr. 160 (2010) 193-196.
Book volume table of contents   
View Article: PDF

[15] Alexander S. Kechris. The space of unitary representations. Math. Surveys Monogr. 160 (2010) 207-222.
Book volume table of contents   
View Article: PDF

[16] Alexander S. Kechris. Cocycles and cohomology. Math. Surveys Monogr. 160 (2010) 125-186.
Book volume table of contents   
View Article: PDF

[17] Alexander S. Kechris. Measure preserving automorphisms. Math. Surveys Monogr. 160 (2010) 1-59.
Book volume table of contents   
View Article: PDF

[18] Alexander S. Kechris. The space of actions. Math. Surveys Monogr. 160 (2010) 61-124.
Book volume table of contents   
View Article: PDF

[19] Alexander S. Kechris. Tensor products of Hilbert spaces. Math. Surveys Monogr. 160 (2010) 189-190.
Book volume table of contents   
View Article: PDF

[20] Alexander S. Kechris. Unitary representations of abelian groups. Math. Surveys Monogr. 160 (2010) 199-201.
Book volume table of contents   
View Article: PDF

[21] Alexander S. Kechris. Global Aspects of Ergodic Group Actions. Math. Surveys Monogr. 160 (2010) MR MR2583950.
Book volume table of contents   

[22] Alexander S. Kechris. Realifications and complexifications. Math. Surveys Monogr. 160 (2010) 187-188.
Book volume table of contents   
View Article: PDF

[23] Alexander S. Kechris. Gaussian probability spaces. Math. Surveys Monogr. 160 (2010) 191-192.
Book volume table of contents   
View Article: PDF

[24] Alexander S. Kechris. Extending representations to actions. Math. Surveys Monogr. 160 (2010) 197-198.
Book volume table of contents   
View Article: PDF

[25] Inessa Epstein and Todor Tsankov. Modular actions and amenable representations. Trans. Amer. Math. Soc. 362 (2010) 603-621. MR 2551499.
Abstract, references, and article information   
View Article: PDF

[26] Sorin Popa and Stefaan Vaes. Actions of $\mathbb {F}_\infty $ whose II$_1$ factors and orbit equivalence relations have prescribed fundamental group. J. Amer. Math. Soc. 23 (2010) 383-403. MR 2601038.
Abstract, references, and article information   
View Article: PDF

[27] Thierry Giordano, Hiroki Matui, Ian F. Putnam and Christian F. Skau. Orbit equivalence for Cantor minimal $\mathbb{Z}^{2}$-systems. J. Amer. Math. Soc. 21 (2008) 863-892. MR 2393431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yoshikata Kida. The mapping class group from the viewpoint of measure equivalence theory. Memoirs of the AMS 196 (2008) MR 2458794.
Book volume table of contents   

[29] Sorin Popa. On the superrigidity of malleable actions with spectral gap. J. Amer. Math. Soc. 21 (2008) 981-1000. MR 2425177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Greg Hjorth. The Furstenberg lemma characterizes amenability. Proc. Amer. Math. Soc. 134 (2006) 3061-3069. MR 2231633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2